Search
Front page
Projects
Organizational units
Research output
Activities
Persons
Data sets
Press/Media
About
Некоторые обобщения теоремы Коши--Дэвенпорта
Research output
:
Contribution to journal
›
Article
›
peer-review
Overview
Cite this
В. В. Волков
Ф. В. Петров
Original language
Undefined
Pages (from-to)
105-110
Journal
ЗАПИСКИ НАУЧНЫХ СЕМИНАРОВ САНКТ-ПЕТЕРБУРГСКОГО ОТДЕЛЕНИЯ МАТЕМАТИЧЕСКОГО ИНСТИТУТА ИМ. В.А. СТЕКЛОВА РАН
Volume
432
State
Published -
2015
Externally published
Yes
Research areas
неравенство Коши--Дэвенпорта, полиномиальный метод, алгебраическая сложность
ID: 5801947